Long-term safety and tolerability of entecavir in patients with chronic hepatitis B in the rollover study ETV-901
Makaleler > Tam Makale · 2012
Yazarlar: Michael P. Manns, Ulus Salih AKARCA, Ting-Tsung Chang, William Sievert, Seung Kew Yoon, Naoky Tsai, Albert Min, Andreas Pangerl, Suzanne Beebe, Miao Yu, Suchat Wongcharatrawee
Expert Opinion on Drug Safety, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Wos, 2012, cilt 11, ss 361-368
DOI: 10.1517/14740338.2012.653340
Özet
OBJECTIVE: To review long-term safety data from the rollover study ETV-901, focusing on adverse events (AEs) with a potential nucleos(t)ide association. METHODS: The open-label study ETV-901 (AI463901) assessed the safety of entecavir in chronic hepatitis B patients who received entecavir, lamivudine or adefovir monotherapy in previous entecavir Phase II/III studies. Long-term cumulative safety results are based on reported AEs, regardless of causal relationship. RESULTS: Median exposure to entecavir in study ETV-901 was 184 weeks. Commonly reported AEs (≥ 10%) were upper respiratory tract infection, headache and nasopharyngitis. Most AEs were mild to moderate; 203 (19%) patients reported grade 3 - 4 AEs, with 45 (4%) considered related to entecavir. There were 14 (1%) discontinuations due to AEs. On-treatment alanine aminotransferase (ALT) flares were reported in 32 (3%) patients and were associated with a reduction in hepatitis B virus DNA of more than 2 log(10) copies/ml in 25/32 patients. AEs potentially associated with nucleos(t)ide analogs were infrequent, the most common being myalgia (n = 54; 5%) and neuropathy-related AEs (hypoparesthesia and hyperparesthesia, polyneuropathy; n = 42; 4%). CONCLUSIONS: Long-term administration of entecavir was associated with low rates of serious AEs, discontinuations due to AEs and ALT flares. AEs potentially associated with nucleos(t)ide use occurred at low rates.